Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can clarithromycin make your period late ?

Im an 17 year old sexually active girl who was put on clarithromycin for a sinus infections and i had sex and we use a condom but my period was suppose to come this morning but it still hasn't, can this drug make my period late?
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  1554
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Clarithromycin does not interfere with your periods. It is never so fixed to have periods on a particular date. It is alright if your periods are late or early by 2-3 days. That much of variation in expected date is common and acceptable.
Dr. Rakhi Tayal
Answered: Mon, 28 Mar 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor